# SDR SWAA2020012840845

- Difficulty date: January 22, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 61,080 hours, 36,269 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A7505
- Condition: Cracked
- Location: Bs 500c-500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY INTERCOSTAL CRACKED BETWEEN BS. 500C TO BS. 500D, RBL 22. / R&R INTERCOSTAL IAW SRM & DWG.
